# SDR AALA20110126TUL14

- Difficulty date: January 6, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 2,583 hours, 930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A16399
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERCOSTAL, ABOVE LEFT FORWARD SKID MOUNT - VERTICAL ANGLE CRACKED.  CUT OFF DAMAGED VERTICAL ANGLE AND INSTALLED FABRICATED REPAIR FITTING PER EA B737-53-015034.
